REAL

Items where Author is "Wei, Zhongli"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Xu, Jiafa and Wei, Zhongli and Ding, Youzheng (2012) Stationary solutions for a generalized Kadomtsev-Petviashvili equation in bounded domain. Electronic Journal of Qualitative Theory of Differential Equations, 2012 (68). pp. 1-18. ISSN 1417-3875

Wei, Zhongli and Dong, Wei (2011) Periodic boundary value problems for Riemann-Liouville sequential fractional differential equations. Electronic Journal of Qualitative Theory of Differential Equations, 2011 (87). pp. 1-13. ISSN 1417-3875

This list was generated on Fri Mar 28 15:21:03 2025 CET.